×

zbMATH — the first resource for mathematics

Universal minimal sets. (English) Zbl 0102.38002

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Robert Ellis, A semigroup associated with a transformation group, Trans. Amer. Math. Soc. 94 (1960), 272 – 281. · Zbl 0094.17402
[2] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. 94 (1960), 258 – 271. · Zbl 0094.17401
[3] Walter Helbig Gottschalk and Gustav Arnold Hedlund, Topological dynamics, American Mathematical Society Colloquium Publications, Vol. 36, American Mathematical Society, Providence, R. I., 1955.
[4] Pierre Samuel, Ultrafilters and compactification of uniform spaces, Trans. Amer. Math. Soc. 64 (1948), 100 – 132. · Zbl 0032.31401
[5] J. v. Neumann, Almost periodic functions in a group. I, Trans. Amer. Math. Soc. 36 (1934), no. 3, 445 – 492. · JFM 60.0357.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.